MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; CATHETER, IRRIGATION

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; CATHETER, IRRIGATION
Model Number SU130-0321
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported that after a l4/l5 posterior laminectomy for resection of synovial cysts, decompression and instrumented fusion with pedicle screws (back), use of operating microscope (back), ultrasound guidance, intraoperative (back), posterior arthrodesis, single level, lumbar (spine lumbar), posterior instrumentation level 1 (back), allograft morselized (back), autograft spine surgery local from same incision (back), patient developed a wound infection requiring a wash out and removal of instrumentation.Following the second surgery, the drain was being ¿milked¿ by the rn when it snapped off.Placed fractured.Vacuum suction applied to the skin, jp reattached.
 
Additional Manufacturer Narrative
Lot 1250349 was manufactured on 04/14/25.Visual inspection and pull test were conducted on the drains within this lot and and the drains passed the established acceptance criteria.A sample was received for investigation.Visual and microscopic inspection was conducted and breakage in the non-perforated area was observed.No manufacturing issues were identified for this work order.There was no evidence of excessive force or abnormal handling observed on the returned sample.The root cause cannot be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
CARDINAL HEALTH
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23332786
Report Number1423537-2025-00415
Device Sequence Number8178823
Product Code GBX
UDI-Device Identifier10192253022230
UDI-Public(01)10192253022230(10)1250349
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSU130-0321
Device Catalogue NumberSU130-0321
Device Lot Number1250349
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/18/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale